# SDR SIMA20170904002

- Difficulty date: September 4, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 33,000 hours, 28,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 8166041
- Part serial: 200403082
- Condition: Detached
- Location: Nr 1 Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PACK VALVE CLOSES IN FLIGHT.  REMOVED AND REPLACED THE NR 1 A/C PACK VALVE IAW AMM 21-51-01.  PERFORMED AN OPS CHECK IAW AMM 21-60-00,  OPS CHECKED FAILED DUE TO THE NR 1 PACK OVERHEAT.  FOUND THE NR 1 A/C PACK ACM DUCT DETACHED.  SECURED IAW AMM 21-20-00/21-51-00. OPS CHECKED GOOD.
